# SDR IPXA2025062005068

- Difficulty date: June 2, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 27,415 hours, 17,172 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Adapter
- Part number: A5327545120800
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLS ADAPTER BROKEN AT FRAME 55 L/H SIDE Y 0. ACCOMPLISHED PERMANENT REPAIR IAW EO-94034-REQ1 AND VT-MAE EA 300-5310-27-A3996 REV. - . MAJOR REPAIR.
